RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2007, Volume 27, Pages 3–13 (Mi ljm35)  

On $\phi$-recurrent generalized $(k,\mu)$-contact metric manifolds

K. K. Baishya, S. Eyasmin, A. A. Shaikh

University of Burdwan

Abstract: The aim of the present paper is to introduce a type of contact metric manifolds called $\phi$-recurrent generalized $(k,\mu)$-contact metric manifolds and to study their geometric properties. The existence of such manifolds is ensured by a non-trivial example.

Keywords: $(k,\mu)$-contact metric manifold, generalized $(k,\mu)$-contact metric manifold, locally $\phi$-symmetric and locally $\phi$-recurrent $(k,\mu)$-contact metric manifold.

Full text: PDF file (121 kB)
References: PDF file   HTML file

Bibliographic databases:
Submitted by: М. А. Малахальцев
Received: 09.06.2007
Language:

Citation: K. K. Baishya, S. Eyasmin, A. A. Shaikh, “On $\phi$-recurrent generalized $(k,\mu)$-contact metric manifolds”, Lobachevskii J. Math., 27 (2007), 3–13

Citation in format AMSBIB
\Bibitem{BaiEyaSha07}
\by K.~K.~Baishya, S.~Eyasmin, A.~A.~Shaikh
\paper On $\phi$-recurrent generalized $(k,\mu)$-contact metric manifolds
\jour Lobachevskii J. Math.
\yr 2007
\vol 27
\pages 3--13
\mathnet{http://mi.mathnet.ru/ljm35}
\zmath{https://zbmath.org/?q=an:1143.53031}


Linking options:
  • http://mi.mathnet.ru/eng/ljm35
  • http://mi.mathnet.ru/eng/ljm/v27/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:759
    Full text:306
    References:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020